# SDR REXA2016101401975

- Difficulty date: October 14, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERWING EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-21-420-002 STEP B.(1) OPS TESTED GOOD IAW AMM 33-51-00-710-801
